Inner-outer factorization for nonlinear noninvertible systems

Joseph A. Ball, Mark A. Petersen, Arjan van der Schaft

    Research output: Contribution to journalArticleAcademicpeer-review

    12 Citations (Scopus)
    90 Downloads (Pure)

    Abstract

    This paper considers inner-outer factorization of asymptotically stable nonlinear state space systems in continuous time that are noninvertible. Our approach will be via a nonlinear analogue of spectral factorization which concentrates on first finding the outer factor instead of the inner factor. An application of the main result to control of nonminimum phase nonlinear systems is indicated.
    Original languageUndefined
    Article number10.1109/TAC.2004.825644
    Pages (from-to)483-492
    Number of pages10
    JournalIEEE transactions on automatic control
    Volume49
    Issue number4
    DOIs
    Publication statusPublished - Apr 2004

    Keywords

    • IR-69153
    • METIS-219845
    • EWI-16794

    Cite this